# SDR AWXA200501499

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 73,266 hours, 29,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED EXTERIOR EMERGENCY LIGHT AT DOOR 4 LEFT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, OPERATIONAL CHECKS WERE GOOD.
